RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1998, Volume 189, Number 12, Pages 135–153 (Mi msb372)  

This article is cited in 2 scientific papers (total in 2 papers)

Substantiation of the Darcy law for a porous medium with condition of partial adhesion

S. E. Pastukhova

Moscow State Institute of Radio-Engineering, Electronics and Automation (Technical University)

Abstract: A study is made of a stationary Stokes's system in a periodically perforated domain with boundary conditions of mixed type, which describes the motion of a viscous incompressible fluid in a porous medium in the presence of friction between the fluid and the walls of the pores. The relation between the leading terms of the asymptotic expansions with respect to $\varepsilon$ for the fluid velocity and the pressure is obtained, where $\varepsilon$ is the parameter characterizing the fineness of the porous structure.

DOI: https://doi.org/10.4213/sm372

Full text: PDF file (298 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1998, 189:12, 1871–1888

Bibliographic databases:

UDC: 517.953
MSC: Primary 35Q30, 76S05; Secondary 35B27
Received: 05.11.1997

Citation: S. E. Pastukhova, “Substantiation of the Darcy law for a porous medium with condition of partial adhesion”, Mat. Sb., 189:12 (1998), 135–153; Sb. Math., 189:12 (1998), 1871–1888

Citation in format AMSBIB
\Bibitem{Pas98}
\by S.~E.~Pastukhova
\paper Substantiation of the~Darcy law for a~porous medium with condition of partial adhesion
\jour Mat. Sb.
\yr 1998
\vol 189
\issue 12
\pages 135--153
\mathnet{http://mi.mathnet.ru/msb372}
\crossref{https://doi.org/10.4213/sm372}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1686017}
\zmath{https://zbmath.org/?q=an:0932.35162}
\elib{http://elibrary.ru/item.asp?id=13672231}
\transl
\jour Sb. Math.
\yr 1998
\vol 189
\issue 12
\pages 1871--1888
\crossref{https://doi.org/10.1070/sm1998v189n12ABEH000372}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080632300016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0032236726}


Linking options:
  • http://mi.mathnet.ru/eng/msb372
  • https://doi.org/10.4213/sm372
  • http://mi.mathnet.ru/eng/msb/v189/i12/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rajagopal, KR, “On a hierarchy of approximate models for flows of incompressible fluids through porous solids”, Mathematical Models & Methods in Applied Sciences, 17:2 (2007), 215  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    2. Girault V., Murat F., Salgado A., “Finite element discretization of Darcy's equations with pressure dependent porosity”, ESAIM-Mathematical Modelling and Numerical Analysis-Modelisation Mathematique et Analyse Numerique, 44:6 (2010), 1155–1191  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:347
    Full text:120
    References:41
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019